# SDR HNAA2017102000353

- Difficulty date: October 16, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 54,078 hours, 65,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE ILLUMINATED IN THE ARM POSITION.  WOULD NOT EXTINGUISH.  R & R THE EMERGENCY LIGHT CONTROLLER IAW W/C 33-50-05R.  OPS CHECKED GOOD.
